Spatial organisation of drumlins

Clark, C.D. orcid.org/0000-0002-1021-6679, Ely, J.C., Spagnolo, M. et al. (3 more authors) (2018) Spatial organisation of drumlins. Earth Surface Processes and Landforms, 43 (2). pp. 499-513. ISSN 0197-9337

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 The Authors. Earth Surface Processes and Landforms published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Drumlins; patterning; regularity; subglacial bedforms; self-organisation
Dates:
  • Accepted: 19 June 2017
  • Published (online): 18 July 2017
  • Published: February 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Funding Information:
Funder
Grant number
NATURAL ENVIRONMENT RESEARCH COUNCIL
NE/D011175/1
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jun 2017 14:02
Last Modified: 06 Oct 2023 14:55
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/esp.4192
Open Archives Initiative ID (OAI ID):

Export

Statistics